MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was air within the sheath.A left atrial appendage closure (laac) procedure was being performed.A watchman fxd curve access system (was) and a 27mm watchman closure device and delivery system (wds) were selected for use.The was was introduced into the left atrium using a pigtail wire.The physician set up for a contrast shot.Prior to injecting the contrast, the physician stepped on fluoroscopy.An 8mm bubble was noted in the was.The physician aspirated the was and pulled back the air.The patient was stable for the remainder of the procedure.The physician reports the patient was doing well and planned to discharge the patient the next day.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis.The watchman fxd curve? access system was discarded; therefore, returned device analysis could not be completed.Device history record review a review was completed of the device history records (dhr) for the watchman fxd curve? access system, part # m635tu80020 batch # 0039379559.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Risk review: a risk review was completed and confirmed that the events of access system - entrapped air was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
EI   30106
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key25892702
Report Number2124215-2026-39105
Device Sequence Number13250946
Product Code DQY
UDI-Device Identifier00191506013813
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0039379559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer07/16/2026
09/18/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date07/27/2026
09/22/2026
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight213 LB